# SDR AT0000153

- Difficulty date: June 20, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B04AD023
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY EXIT LIGHTS DIM.  REMOVED AND REPLACED NICAD BATTERY IN BATTERY PACK IAW DC9 MM 33-53.
